Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 40 found articles
 
 
  Generalized Classical Weighted Means, the Invariance, Complementarity and Convergence of Iterates of the Mean-Type Mappings
 
 
Title: Generalized Classical Weighted Means, the Invariance, Complementarity and Convergence of Iterates of the Mean-Type Mappings
Author: Głazowska, Dorota
Matkowski, Janusz
Appeared in: Results in mathematics
Paging: Volume 77 () nr. 2 pages xx
Year: 2022-02-08
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 40 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands